MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00006454-200110000-00022

Медицинская библиотека · The Pediatric infectious disease journal · 2001

Erythema migrans after ceftriaxone treatment of aseptic meningitis caused by Borrelia burgdorferi.

Jhaveri R, Cherry J D, Phillips S, Korb J

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythema migrans is the characteristic exanthem of Lyme disease. The rash initially occurs at the site of inoculation; subsequently satellite lesions can occur. We describe an adolescent girl in whom the rash appeared after the initiation of ceftriaxone therapy for aseptic meningitis. We suggest that the occurrence of rash in this patient was a result of liberated toxin from local bacterial lysis.

Для цитирования: Jhaveri R, Cherry J D, Phillips S, Korb J. Erythema migrans after ceftriaxone treatment of aseptic meningitis caused by Borrelia burgdorferi.. The Pediatric infectious disease journal. 2001. DOI: 10.1097/00006454-200110000-00022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.